My Ovacome
10,068 members12,428 posts

Watering eyes?

Hi everyone. Just a quick question. I've been assuming that my watering right eye has been an ongoing side effect from carboplatin. It's not clearing up and is getting a bit uncomfortable - blocked tear duct? Anyone else with the same experience?

I still have a peek on the site occasionally. Saddened by the bad news I've seen but I see the spirit battles on.

Love to all

Linda

13 Replies
oldestnewest

Hi Linda,

I would let your GP have a look as it might be easily treated - but I wouldn't be at all surprised to find it's a symptom of carboplatin damage, or menopause, perhaps?

Best wishes,

Isadora.

Reply

I had very watery eyes when I was having carbo/taxol chemotherapy but they have dried up a lot since I finished.

Reply

Hi Linda,

Yes.. I get watering eyes a lot now...after chemo...it is a sign of dry eyes....my optician said to me it was a side effect...also my friend who is an eye consultant said the same...you could try eye drops "Celluvisc" are good...sending you my love and best wishes x G x :-)

Reply

Hi Linda

yes it's something I've suffered from ever since I started chemo. I also find my eyes are very gummy in the morning when I wake up.

Love Linda xx

Reply

Thanks folks. I've been massaging the area and using a hot compress today and that has relieved some of the discomfort. I'll keep at it and I see the doctor on Monday. Don't think it's going to stop me going to Sicily on Tuesday though! :-)

Reply

Hi Linda,

Have a nice holiday in Sicily....The "Celluvisc" I suggested is good...trust me I have a daughter with an eye problem and didn't have sight for five years...and has since had two cornea transplants..and is perscribed this for her eyes... and so it must be gentle after her having new corneas it has to be gentle...love x G x 8-)

Reply

Thanks Gwyn. I'll enquire about it.

Linda

Reply

Also notice watery eyes when on chemo,( carbo) eye drops help,better after treatment.

Reply

Hi there Linda ,

Also had the same but since Chemo has finished its ok now ,oh that and a runny nose ......

Love Janet xxx

Reply

Hi Jan my eyes are very dry, I thought it was because the eyelashes are falling out, I also have a runny nose, never thought it could be chemo caused that. Thank you I was thinking I was starting a cold that came to nothing.

Reply

Hi there Linda ,

Also had the same but since Chemo has finished its ok now ,oh that and a runny nose ......

Love Janet xxx

Reply

Oh Linda,

You and me both and sounds like many others, mine are dreadful some days and left eye often worse!! I would prefer any other side effect that this , it is so tiring! I did get the dry eye drops from chemist and it has helped a little, I find sunny days worse.

I had it before with my ist reoccurence and it soon stopped after treatment, so I hope you dont have long left on the old chemo.

Lots of love Coco

Reply

Hi Coco

I've actually been off chemo since February so this has been hanging around for quite a while, usually just as a minor irritation but yesterday it got quite painful. Today I've been fine so I can really recommend the massage and hot compress. I gave it about 3 goes over the course of yesterday afternoon and evening. Stuck a clean damp facecloth in the microwave and then pressed it on the area as hot as I could bear it. Very effective at clearing the passages and totally natural.

Take care

Love

Linda

Reply

You may also like...